Alert archive / Florida / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 1, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jan 7, 2017, 11:38 AM EST for Palm Beach County, Florida. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 7, 2017, 11:38 AM EST (16:38 UTC)
- Expired
- Jan 7, 2017, 12:15 PM EST
- In force
- 37 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 127 km from the middle of the area, began a volume at 16:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 4.6 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 997 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 881 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.5
The text
As transmitted.
545
WUUS52 KMFL 071638
SVRMFL
FLC099-071715-
/O.NEW.KMFL.SV.W.0001.170107T1638Z-170107T1715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
1138 AM EST SAT JAN 7 2017
The National Weather Service in Miami has issued a
* Severe Thunderstorm Warning for...
Northeastern Palm Beach County in southeastern Florida...
* Until 1215 PM EST
* At 1137 AM EST, a severe thunderstorm was located near Schall
Circle, or near Palm Beach Gardens, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
West Palm Beach, Wellington, Jupiter, Palm Beach Gardens and
Riviera Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 2666 8003 2659 8024 2680 8036 2694 8006
TIME...MOT...LOC 1637Z 249DEG 12KT 2676 8016
HAIL...1.00IN
WIND...60MPH
$$
IRL2 follow-up statements
806
WWUS52 KMFL 071648
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
1148 AM EST SAT JAN 7 2017
FLC099-071715-
/O.CON.KMFL.SV.W.0001.000000T0000Z-170107T1715Z/
Palm Beach FL-
1148 AM EST SAT JAN 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM EST
FOR NORTHEASTERN PALM BEACH COUNTY...
At 1148 AM EST, a severe thunderstorm was located near Lake Park, or
near Palm Beach Gardens, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
West Palm Beach, Jupiter, Palm Beach Gardens, Riviera Beach and Palm
Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 2666 8003 2663 8012 2684 8027 2694 8006
TIME...MOT...LOC 1648Z 249DEG 12KT 2677 8012
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
IRL060
WWUS52 KMFL 071705
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
1205 PM EST SAT JAN 7 2017
FLC099-071715-
/O.EXP.KMFL.SV.W.0001.000000T0000Z-170107T1715Z/
Palm Beach FL-
1205 PM EST SAT JAN 7 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PALM BEACH COUNTY
WILL EXPIRE AT 1215 PM EST...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire. However gusty winds
are still possible with this thunderstorm.
LAT...LON 2666 8003 2663 8012 2684 8027 2694 8006
TIME...MOT...LOC 1705Z 249DEG 12KT 2679 8007
$$
IRLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 7, 9:59 AM EST, 1 hour 39 minutes earlier.
Area forecast discussion, Jan 7, 9:59 AM EST, 1 hour 39 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Miami FL
959 AM EST Sat Jan 7 2017
...Wind Chill Advisory for Glades, Hendry, and Collier Counties
tonight into Sunday morning...
...Strong storms possible ahead of cold front this afternoon...
...High Risk of Rip Currents in wake of front along SoFla
beaches...
.UPDATE...
Two pre-frontal troughs ahead of a vigorous cold front have
entered portions of Southwest Florida this morning. Expect rain
chances to increase from northwest to southeast as the day
continues and the front approaches. Have updated the hourly
precipitation forecast based off the latest observed trends in the
next hour or so along with the last few runs of high resolution
guidance which has been trending towards a wet and stormy midday
and afternoon for much of South Florida. While the PoPs in the
zones are reaching above 80 percent, the hourly forecast depicts a
few hours for each part of the region as the front is expected to
pass through by the late afternoon/early evening hours.
12z MFL sounding shows a strong southwest flow through the column.
The somewhat unidirectional nature of the flow still does not
discount the magnitudal shear available due to differences in wind
speed at different levels. While instability appears to be
sufficient for convection today, the question will be if the
convection will be able to tap a healthy low level jet or other
source of shear. At the moment, Storm Prediction Center keeps the
region in the general thunderstorm category, but they note that
isolated severe storms are not out of the question.
For tonight, the cold trend in the guidance continues from the
previous forecast shift. The expectation of 10 to 15 mph winds
also adds more certainty to the wind chill concern for much of
Southwest Florida tonight into Sunday morning. For that reason, a
Wind Chill Advisory has been posted for Glades, Hendry, and
Collier Counties. Interior portions of Palm Beach County may come
close to seeing wind chills in the mid 30s, but at the moment they
appear to escape a larger threat due to the slight moderating
influence of Lake Okeechobee and other surface moisture sources.
Will continue to watch forecast trends over the next several
hours. Radar is already busy this morning with several supercells
observed over the Atlantic and Gulf waters, spurring Special
Marine Warnings and Marine Weather Statements for the waters off
southern Florida. High surf risk remains borderline, so will allow
next shift to reconsider that threat. Expanded the Rip Current
Risk for overnight through Sunday to include Atlantic beaches as
well.
&&
.PREV DISCUSSION... /issued 642 AM EST Sat Jan 7 2017/
AVIATION...
A cold front will continue to move southeast across Florida this
morning and into the afternoon, with scattered showers and
thunderstorms ahead of it. Have included VCSH early in the TAF
period at all the TAF sites, as isolated showers may pop up ahead
of the main forcing associated with the cold front. Started VCTS
at KAPF at 13z as a line of convection moves toward that terminal.
For the east coast sites, latest thinking is that VCTS should
start around 16z-17z, with the greatest thunderstorm threat
continuing through around 22z. Gusty winds will be possible with
the strongest storms, along with periods of MVFR/IFR flight
restrictions. The cold front should be through the region around
00z, with VFR flying conditions returning. Winds will be southwest
ahead of the front around 10-15 knots, with gusts up to 20-25
knots, becoming northwest behind the front around 15 knots with
gusts to 25 knots.
PREV DISCUSSION... /issued 541 AM EST Sat Jan 7 2017/
UPDATE...
Updated to include high risk of rip currents for Gulf beaches.
Previous discussion remains unchanged.
PREV DISCUSSION... /issued 532 AM EST Sat Jan 7 2017/
Scattered Thunderstorms Today, Then Colder and Blustery
Tonight...
Dangerous Marine Conditions Late This Afternoon through
Sunday...
DISCUSSION...
Near-term (through this afternoon): South Florida fully in warm
sector early this morning ahead of cold front across North
Florida. Dew points have risen into the upper 60s and lower 70s in
light south winds. Band of showers and thunderstorms over the
eastern Gulf of Mexico will move into Southwest Florida late this
morning ahead of the cold front, which will be the general weather
story today as the front progresses southward. Another area of
showers and thunderstorms over the Atlantic waters will stay
offshore, but indicative of the unstable atmosphere ahead of the
front. Cold front is forecast to be near a Lake Okeechobee/Naples
line around 10-11 AM, West Palm Beach/Everglades City line around
1-2 PM, Fort Lauderdale/Miami area around 4-5 PM, then well south
of the area by 7 PM. The pre-frontal environment, although
unstable, will not be conducive for widespread strong/severe
thunderstorms due to weak atmospheric dynamics/forcing and low
level convergence. However, there should be enough instability
(CAPE values 1000 to 1300 j/kg) ahead of the front for a few
strong wind gusts with the thunderstorms embedded in the main
band of precipitation. Greatest coverage will be mainly north/west
of Naples/West Palm Beach line, with some breaks in the
precipitation band as it moves through the Miami/Fort Lauderdale
area. Main threat with any thunderstorms will be gusty winds
of at least 40 mph and lightning strikes, ending with the frontal
passage. Temperatures will be strongly influenced by the frontal
position, with highs occurring in the late morning around Lake
Okeechobee, midday in the Naples area and early afternoon in the
Palm Beaches before tumbling through the 60s during the afternoon
hours. SE parts of the area (MIA/FLL) will the warmest with highs
reaching the mid 80s before the front drops temperatures sharply
by day's end.
This sets the stage for a chilly night, likely the coldest so far
this winter season, as strong surface high pressure over the
Southeast U.S. builds into Florida. Model guidance has trended
a bit colder, raising concerns for low wind chills across
Southwest Florida as winds stay above 10 mph all night, even over
the interior. This forecast is depicting lows in the upper 30s to
lower 40s over interior Southwest Florida, with lowest wind chills
early Sunday morning in the upper 20s and lower 30s when combined
with the gusty winds. Although forecast wind chills meet criteria
for a wind chill advisory for most of Southwest Florida, will let
next shift assess the latest information during the morning hours
before making decision on issuing the advisory. Elsewhere, lows
ranging from the mid to upper 40s Everglades to lower/mid 50s east
coast metro areas with lowest wind chills in the 40s most areas
by sunrise Sunday.
Sunday will see a good amount of sunshine but it will stay cool
and blustery all day as highs struggle to hit 60 around Lake
Okeechobee, and only lower to mid 60s over the rest of South
Florida. Sustained winds will be near 20 mph with gusts over 30
mph at times. Winds turn to the NE Sunday night which will begin
the moderating trend in the temperatures, although it will still
be chilly with lows in the lower 40s interior SW Florida, mid to
upper 40s Everglades and in the lower 50s over the western suburbs
of the east coast metro. Coastal east coast will only drop into
the upper 50s as onshore winds have the greatest moderating
effect. Winds will not be quite as strong Sunday night, which
mitigates wind chill concerns.
Stable pattern sets in for most of next week as the surface high
pressure shifts into the Atlantic and strong mid/upper level
ridging sets up over the Gulf of Mexico and Florida. This will
lead to prevailing moderate east winds and gradually moderating
temperatures, along with a few showers primarily east coast.
Temperatures will still run below normal Monday (highs in the
lower 70s) with low humidity, then mid to upper 70s most of the
remainder of the week which is near normal for this time of year.
Lows will be mostly in the 50s and 60s.
MARINE...
Dangerous marine conditions will set in late this afternoon and
especially tonight as the cold front sweeps through and north
winds and seas rapidly increase. Seas are forecast to be in excess
of 14 feet over both Gulf of Mexico and Atlantic Gulf Stream
waters through Sunday, then slowly subsiding through most of the
upcoming week. Nevertheless, seas may remain at advisory levels
at least through Monday and perhaps into Tuesday. Wind gusts will
approach Gale force tonight and Sunday, but analysis of low level
wind fields suggest the gusts should not be frequent enough to
require a Gale Warning at this time.
BEACH FORECAST...
There is a high risk of rip currents at the Gulf beaches today,
then becoming high both Atlantic and Gulf beaches tonight. The rip
current risk will remain high at the Atlantic beaches well into
next week. High seas and rough surf may require a high surf
advisory as early as Sunday, and later shifts will assess this
further.
FIRE WEATHER...
Despite drier continental air plunging into Florida behind the
cold front late today and tonight, low temperatures will prevent
relative humidity values from reaching critical levels. However,
gusty winds will be a concern as far as potential rapid spreading
of any fires is concerned.
&&
.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach 81 53 66 54 / 90 10 10 20
Fort Lauderdale 82 54 67 57 / 80 10 10 20
Miami 84 54 67 56 / 80 10 10 20
Naples 79 44 63 47 / 90 10 0 0
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Wind Chill Advisory from 10 PM this evening to 10 AM EST Sunday
for FLZ063-066-069-070.
High Rip Current Risk through Sunday evening for FLZ069.
High Rip Current Risk from 7 PM EST this evening through Sunday
evening for FLZ168-172-173.
AM...Small Craft Advisory until 1 PM EST Monday for AMZ610-630-650-
651-670-671.
GM...Small Craft Advisory until 1 PM EST Monday for GMZ656-657-676.
&&
UPDATE...02/RAGHazardous weather outlook, Jan 7, 8:41 AM EST, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 841 AM EST SAT JAN 7 2017 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 080145- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI- DADE-FAR SOUTH MIAMI-DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 841 AM EST SAT JAN 7 2017 ...CHANCE OF STRONG THUNDERSTORMS TODAY... ...WIND CHILL ADVISORY TONIGHT FOR SW FLORIDA... ...DANGEROUS MARINE CONDITIONS LATE TODAY AND OVERNIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: THERE IS A HIGH RISK OF RIP CURRENTS FOR THE GULF COAST BEACHES TODAY. FOR THE ATLANTIC COAST BEACHES, A MORE MODERATE RISK TODAY WILL TRANSITION TO A HIGH RISK LATER THIS EVENING AND OVER NIGHT. REFER TO THE LATEST RIP CURRENT STATEMENT FOR MORE INFORMATION. THUNDERSTORMS: THERE IS A CHANCE OF THUNDERSTORMS TODAY AND THIS EVENING. THE MAIN THREATS EXPECTED ARE GUSTY WINDS AND LIGHTNING STRIKES. FLOODING: HEAVY RAIN FROM THUNDERSTORMS REPEATEDLY PASSING OVER AN URBANIZED AREA COULD CREATE MINOR STREET FLOODING THIS AFTERNOON. WATERSPOUTS: THERE IS A CHANCE OF WATERSPOUTS ACROSS THE GULF AND ATLANTIC WATERS TODAY. WIND: WITH THE STRONGER THUNDERSTORMS, GUSTY WINDS TO NEAR 40 MPH ARE POSSIBLE. OCCASIONAL GUSTS TO NEAR GALE FORCE MAY BE POSSIBLE ACROSS THE REGIONAL WATERS LATE TODAY AND OVER NIGHT. TEMPERATURES: THE WIND CHILLS ACROSS PORTIONS OF SOUTH FLORIDA COULD DROP TO NEAR 30 DEGREES OR JUST BELOW ACROSS THE NORTHWEST INTERIOR SECTIONS TONIGHT AND FROM 36 TO NEAR 45 DEGREES ACROSS MUCH OF INTERIOR SOUTH FLORIDA. REFER TO THE LATEST WIND CHILL ADVISORY FOR MORE INFORMATION. WAVES: WINDS AND SEAS WILL RAPIDLY BUILD ACROSS THE REGIONAL WATERS LATE TODAY AND OVER NIGHT. DANGEROUS MARINE CONDITIONS WITH SEAS FROM 10 TO NEAR 14 FEET MAY BE POSSIBLE ACROSS PORTIONS OF THE GULF AND ATLANTIC WATERS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY DANGEROUS TO HAZARDOUS MARINE CONDITIONS COULD LINGER INTO THE EARLY PART OF NEXT WEEK. A HIGH RISK OF RIP CURRENTS WILL BE ACROSS REGIONAL WATERS THROUGH THE WEEKEND AND LINGER INTO THE ATLANTIC WATERS UNTIL EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. RAG
In the hours before
Local storm report, Jan 7, 7:59 AM EST, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
759 AM EST SAT JAN 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM MARINE TSTM WIND 52 E SOUTH BEACH 25.71N 79.30W
01/07/2017 M52 MPH AMZ671 FL MESONET
A MARINE THUNDERSTORM WIND GUST OF 52 MPH...45 KNOTS
WAS RECORDED BY THE WEATHER BUG MESONET SITE...BSRMA...
LOCATED AT THE BIMINI SANDS RESORT AND MARINA AT 745 AM
EST.
&&
EVENT NUMBER MFL1700016
KELLYSpecial weather statement, Jan 7, 11:24 AM EST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Miami FL
1124 AM EST SAT JAN 7 2017
FLZ067-068-168-071715-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
1124 AM EST SAT JAN 7 2017
...Significant Weather Advisory for frequent to excessive lightning,
small hail and 45 to 55 mph winds for northeastern Palm Beach County
Until 1215 PM EST...
* At 1123 AM EST...Doppler radar was tracking a strong thunderstorm
over Royal Palm Beach, or near Wellington, moving northeast at 30
mph.
* The primary impacts will be frequent to excessive lightning, gusty
winds from 45 TO 55 mph, small hail, torrential downpours, or a
combination of these are possible. Lightning is the number one
weather related killer in Florida. Trees and open shelters offer no
protection. These winds can down small tree limbs and branches, and
blow around unsecured small objects. Seek shelter in a safe
building until the storm passes.
* LOCATIONS IMPACTED INCLUDE...
West Palm Beach, Wellington, Jupiter, Palm Beach Gardens, Lake
Worth, Riviera Beach, Palm Beach, Tequesta, Juno Beach, Greenacres,
Royal Palm Beach, Palm Springs, North Palm Beach, Lake Park,
Atlantis, Haverhill, Cloud Lake, Palm Beach International Airport,
Port Of Palm Beach and Golden Lakes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to street flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2661 8003 2651 8031 2685 8051 2696 8023
2696 8014 2697 8014 2697 8003
TIME...MOT...LOC 1623Z 244DEG 27KT 2673 8024
IRLThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 5:04 AM EST | Special Marine Warning | MFL | 26 min | |
| Jan 7, 5:37 AM EST | Special Marine Warning | MFL | 23 min | |
| Jan 7, 5:37 AM EST | Rip Current Statement | MFL | Broward, Collier, Miami-Dade, Palm Beach | 10 days |
| Jan 7, 6:02 AM EST | Special Marine Warning | MFL | 58 min | |
| Jan 7, 6:45 AM EST | Special Marine Warning | MFL | 90 min | |
| Jan 7, 7:09 AM EST | Special Marine Warning | MFL | 96 min | |
| Jan 7, 7:10 AM EST | Special Marine Warning | MFL | 65 min | |
| Jan 7, 8:15 AM EST | Special Marine Warning | MFL | 60 min | |
| Jan 7, 8:33 AM EST | Wind Chill Advisory | MFL | Collier, Glades, Hendry | 25 hr |
| Jan 7, 11:24 AM EST | Special Weather Statement | MFL | Palm Beach | 51 min |
| Jan 7, 11:39 AM EST | Special Marine Warning | MFL | 66 min | |
| Jan 7, 11:51 AM EST | Special Weather Statement | MFL | Broward | 39 min |
| Jan 7, 12:04 PM EST | Special Weather Statement | MFL | Collier | 41 min |
| Jan 7, 12:18 PM EST | Special Weather Statement | MFL | 42 min | |
| Jan 7, 12:20 PM EST | Special Marine Warning | MFL | 55 min | |
| Jan 7, 12:24 PM EST | Special Weather Statement | MFL | Monroe | 51 min |
| Jan 7, 1:01 PM EST | Special Marine Warning | MFL | 89 min | |
| Jan 7, 1:33 PM EST | Special Weather Statement | MFL | Broward, Miami-Dade | 57 min |
| Jan 7, 1:37 PM EST | Special Marine Warning | MFL | 83 min | |
| Jan 7, 2:29 PM EST | Special Marine Warning | MFL | 91 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.